Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Had fever, backache. Took Combiflam. Having vomitting, backache. Medications?

I had 100 degrees F temperature + Back ache yesterday. I took combiflam around 5 pm. Then around 10 pm, temperature was normal (98.6) and today morning also temperature was exactly normal.. Today in office I was feeling like vomiting (but didn t vomit) + Back ache. Just now I measured temperature and its 98.0 (less than normal). Throat is fine. Nose is fine, ie no cold in nose. Please suggest what medicine should I take. I am thinking of Ofloxicin (anti-biotics) and Pentacid (for any acidity). Please help.
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
if your fever is normal then it might have been due to some stress due to more work..
u can better take diclo -k tab to get relieved of ur backache and of course u can even take antacid .. i dont think u should start any antibiotics right now as there is no clear indication or diagnosis for that ..
if with these medicines ur not relieved or getting back ur fever again go for blood tests and rule out any typhoid or any infection..
al the best ..
Answered: Sun, 6 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor